hey all, since i started exante 5 weeks ago twice i've had abdominal pain, once a few weeks ago and again today, it's on the lower left side, not from my stomach, it feels like a deep twinge pain that comes and goes.. Have any of you experienced this? if it even is related to exante at all.. i was thinking possibly due to exercise, low cals, extra vit/minerals etc, thank you..
Oh dear sylar, I'm only answering because this thread has had 82 views and no replies. :( Poor you. I don't think the diet should cause pain, and I really think you need to run that one past a doctor petal - try NHS 24 or whatever they're calling it these days? And I hope it settles soon - hard enough to stick to this diet without other stuff going on! :bighug:
Have you had your bowels open? It could be constipation! If you are still 'regular' it could be the change in nutrition, your large intestine could be in a bit of shock!!
If it doesn't pass in a few more days, go see your GP - good luck! xxx
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.